# SDR SCNA99118

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291SC
- Make and model: Boeing 727-2K3
- Aircraft serial: 22770
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE R1 DOOR INTERIOR EMERGENCY EXIT SIGN OVER THE DOOR OPENING WOULD NOT ILLUMINATE WHEN TESTED.  REMOVED AND REPLACED THE R1 DOOR INTERIOR EMERGENCY EXIT LIGHT ASSEMBLY.  OPERATIONALLY CHECKS GOOD.
